... stays in my hand
Hydroxychloroquine - Loss of hair, stared lossing hair very time I wash my hair hand full of hair?
Question posted by Marmenteros on 16 Sep 2017
Last updated on 9 March 2019 by Jobanks
I have had to stop taking Topiramate due to hair loss, I lost 3/4 of my hair, but after stopping Ive noticed its still happening & now I have read Gaberpentin has hair loss side effect too so I'm going to wean myself off.
I never was able to feel the shape of my skull but now I can due to hair loss I also have found it uncomfortable to sleep due to my honey scalp!
I don't know how I'm going to cope without these drugs but I'm not going back on them.
It's possible for hydroxychloroquine to cause hair loss, but other reasons need to be explored as well. Often times, the underlying disease that requires the patient to use hydroxychloroquine can also cause hair loss. A full examination is needed to evaluate the precise reason for a person's hair loss.
- Hydroxychloroquine uses and safety info
- Hydroxychloroquine information for Healthcare Professionals (includes dosage details)
- Side effects of Hydroxychloroquine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.